Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012, Article ID 125926, 17 pages
http://dx.doi.org/10.1155/2012/125926
Research Article

Convergence and Stability in Collocation Methods of Equation

1School of Mathematical Sciences, Heilongjiang University, Harbin 150080, China
2Department of Mathematics, Northeast Forest University, Harbin 150040, China

Received 13 August 2012; Accepted 4 October 2012

Academic Editor: J. C. Butcher

Copyright © 2012 Han Yan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. Wiener, “Differential equations with piecewise constant delays,” in Trends in the Theory and Practice of Nonlinear Differential Equations, V. Lakshmikantham, Ed., pp. 547–552, Marcel Dekker, New York, NY, USA, 1983. View at Google Scholar
  2. J. Wiener, “Pointwise initial value problems for functional-differential equations,” in Differential Equations, I. W. Knowles and R. T. Lewis, Eds., pp. 571–580, North-Holland, New York, NY, USA, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  3. K. L. Cooke and J. Wiener, “Retarded differential equations with piecewise constant delays,” Journal of Mathematical Analysis and Applications, vol. 99, no. 1, pp. 265–297, 1984. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. S. M. Shah and J. Wiener, “Advanced differential equations with piecewise constant argument deviations,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 4, pp. 671–703, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. J. Wiener, Generalized Solutions of Differential Equations, World Scientific, Singapore, 1993.
  6. M. Z. Liu, M. H. Song, and Z. W. Yang, “Stability of Runge-Kutta methods in the numerical solution of equation u'(t)=au(t)+a0u([t]),” Journal of Computational and Applied Mathematics, vol. 166, no. 2, pp. 361–370, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. Z. W. Yang, M. Z. Liu, and M. H. Song, “Stability of Runge-Kutta methods in the numerical solution of equation u'(t)=au(t)+a0u([t])+a1u([t-1]),” Applied Mathematics and Computation, vol. 162, no. 1, pp. 37–50, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. W. J. Lv, Z. W. Yang, and M. Z. Liu, “Numerical stability analysis of differential equations with piecewise constant arguments with complex coefficients,” Applied Mathematics and Computation, vol. 218, no. 1, pp. 45–54, 2011. View at Publisher · View at Google Scholar
  9. J. Diblik, D. Khusainov, and O. Kukharenko, “Representation of the solution for linear system of delay equations with distributed parameters,” Nonlinear Dynamics and Systems Theory, vol. 12, no. 3, pp. 251–268, 2012. View at Google Scholar
  10. D. N. Pandey, A. Ujlayan, and D. Bahuguna, “On nonlinear abstract neutral differential equations with deviated argument,” Nonlinear Dynamics and Systems Theory, vol. 10, no. 3, pp. 283–294, 2010. View at Google Scholar · View at Zentralblatt MATH
  11. C. Tunc, “Instability for nonlinear differential equations of fifth order subject to delay,” Nonlinear Dynamics and Systems Theory, vol. 12, no. 2, pp. 207–214, 2012. View at Google Scholar
  12. H. Liang and H. Brunner, “Collocation methods for differential equations with piecewise linear delays,” Communications on Pure and Applied Analysis, vol. 11, no. 5, pp. 1839–1857, 2012. View at Publisher · View at Google Scholar